Fibered nonlinearities for p(x)-Laplace equations

Milena Chermisi, Enrico Valdinoci

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In ℝ m × ℝ n-mn, endowed with coordinates X = (x, y), we consider the PDE-div α (x)|∇u(X)| q(x)-2∇u(X)) = f(x, u(X)) We prove a geometric inequality and a symmetry result.

Original languageEnglish
Pages (from-to)185-205
Number of pages21
JournalAdvances in Calculus of Variations
Volume2
Issue number2
DOIs
Publication statusPublished - 1 Apr 2009
Externally publishedYes

Fingerprint Dive into the research topics of 'Fibered nonlinearities for p(x)-Laplace equations'. Together they form a unique fingerprint.

  • Cite this